Association Journal of CSIAM
Supervised by Ministry of Education of PRC
Sponsored by Xi'an Jiaotong University
ISSN 1005-3085  CN 61-1269/O1

Chinese Journal of Engineering Mathematics ›› 2025, Vol. 42 ›› Issue (1): 169-176.

Previous Articles     Next Articles

Perturbation and Stability of Approximate Oblique Dual g-frames in Hilbert Space

JIA Lu,   YANG Shouzhi   

  1. Department of Mathematics, Shantou University, Shantou 515063
  • Received:2022-07-04 Accepted:2023-05-22 Online:2025-02-15 Published:2025-04-15

Abstract:

In this paper, we study the perturbation problem of g-frame in separable Hilbert space $\mathcal{H}$. The stability conditions of g-frame with approximate oblique dual are given, we also reconstructed the approximate oblique dual g-frame, an approximate oblique dual g-frame of higher approximation order is obtained.

Key words: frames, g-frames, approximate oblique dual g-frame, perturbation, reconsitution

CLC Number: